# SDR SWAA032004

- Difficulty date: September 8, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N301SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22941
- Aircraft time: 61,062 hours, 60,120 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Fitting
- Part number: 6551524
- Condition: Corroded
- Location: Tail
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND HORIZ STAB CENTER SECTION AFT SPAR LT/RT AFT LUGS CORRODED.  REPAIRED AFT LUGS PER SRM.
